# SDR UPS00233023

- Difficulty date: June 27, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK FOUND AFT LOWER FUSELAGE SIDE JUST IN FRONT OF AIRSTAIRS     STOP DRILLED CRACK PER EO B727-5330-12732-A. PERFORMED HFGC NO CRACKS BEYOND STOP DRILL PERMANENT REPAIR WITHIN 15 DAYS. RCQC 15650
